# SDR MUIA20201205001

- Difficulty date: December 3, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N165LC
- Make and model: Beech 1900C
- Aircraft serial: UC165
- Aircraft time: 17,591 hours, 18,002 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Condition: Worn
- Location: Mlg Relay
- Component: Relay
- Component part number: MS24171D1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FAILURE OF LANDING EAR MOTOR RELAY CAUSED LANDING GEAR EXTENSION FAILURE.  LANDING GEAR WAS EXTEDNED BY USE OF HAND PUMP.  LANDING GEAR CIRCUIT BREAKER, RELAY, AND RELAY DIODE WERE REPLACED WITH NEW.  LANDING GEAR SYSTEM WAS FUNCTIONALLY TESTED AND AIRCRAFT RETURNED TO SERVICE.
